# SDR AWXA9700467

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546561509
- Condition: Cracked
- Location: Bs 952
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AGD FWD FRAME CRACKED ON FUSELAGE SIDE AT BS 952, WL 257, RBL 62.  REMOVED AND REPLACED AGD FWD UPPER FRAME ON DOORWAY, BS 952, WL 257, RBL 62 AS PER SRMS 51-30-02 AND 51-10-01.
